J. A. Schiebout 1977

Full reference
J. A. Schiebout. 1977. Schizotheroides (Mammalia: Perissodactyla) from the Oligocene of Trans-Pecos Texas. Journal of Paleontology 51(3):455-458 [J. Alroy/J. Alroy/J. Marcot]
ID number:  3025
Created:  2001-03-02 15:01:33
Modified:  2014-05-28 15:34:25
Publication type:  journal article
Taxonomy:  stated without evidence
Language:  English
Taxonomic names (1)
Taxonomic opinions (1) - view classification
'Schizotheriodes jackwilsoni belongs to Schizotheriodes' according to J. A. Schiebout 1977